# SDR GTIA2022042836403

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 13,471 hours, 5,788 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRE SERVICE-SERVICED R1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-22-00
